# SDR P5CA2022030200075

- Difficulty date: March 12, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 87,661 hours, 14,934 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STA 2598 L/H B/H LOWER CORNER 3EA FASTENER HOLE FOUND CRACK AT AFT INNER CHORD( STA 2598 LOWER CORNER LH AFT INNER CHORD 3EA FASTENER HOLE CRACK AREA REPAIRED IAW RI NO: 53-80-15413 REV.A )
